# SDR QXEA2009042800292

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 4,991 hours, 5,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF NR 14 RT INBD SEAT TRACK AT APPROX STA X664.50.  REMOVED CORROSION FROM TOP OF SEAT TRACK IAW RD 8/4-53-884.  BLEND BEYOND LIMITS AS PER RD8/4-53-884.  REMOVE CORRODED FITTING FROM SEAT TRACK AND REPLACED WITH NEW FROM STOCK.
